| Model Number |
02.07.0510SF |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
01/14/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 11 december 2020: lot 1910536: (b)(4) items manufactured and released on 3-feb-2020.Expiration date: 2025-01-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
Event or Problem Description
The patient came in 1 month after the primary surgery due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the poly and the surgery was completed successfully.